# SDR CA970206001

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Broken
- Location: At #3 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF HIGH OIL PRESSURE PROBLEM, NOTED OIL STAIN AND SMELL. FURTHER INSPECTION FOUND EXHAUST DUCT BROKEN AWAY AT #3 BEARING COVER. POWER SECTION SENT FOR REPAIR.
